Publication:
On the oscillation of certain second order nonlinear dynamic equations

Suggested Citation

Said R. Grace, Ravi P. Agarwal, Billûr Kaymakçalan, Wichuta Sae-jie On the oscillation of certain second order nonlinear dynamic equations. Mathematical and Computer Modelling. Vol.50, No.1-2 (2009), 273-286. doi:10.1016/j.mcm.2008.12.007 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/27497

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections